Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 108481, 8 pages
http://dx.doi.org/10.1155/2015/108481
Research Article

Robust Hierarchical Control for Uncertain Multivariable Hexarotor Systems

1State Key Laboratory of Mathematical Engineering and Advanced Computing, No. 62 Science Road, Zhengzhou 450002, China
2School of Astronautics, Beihang University, Beijing 100191, China

Received 12 February 2015; Accepted 29 April 2015

Academic Editor: Hiroyuki Mino

Copyright © 2015 Wei Lin and Hao Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Lin and Hao Liu, “Robust Hierarchical Control for Uncertain Multivariable Hexarotor Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 108481, 8 pages, 2015. doi:10.1155/2015/108481